MY NEIGHBOR ASK ME TO ASK THIS ABOUT HER SHE IS a 66 year old female and the past 2 weeks my arms and legs feel very weak and im feeling very fatigued .i currnetly am taking actonel for my bones the past 3 years and klonopin i per night and take alot of vitamins such as B compex etc. no alcohol consumption but i do smoke half a pack of cigarettes per day no other medical conditions known 6 months ago all my blood workups were normal . ANY IDEAS WHAT CAN BE GOING ON WITH ME ? THANK YOU
Has she had any RECENT basic labs drawn for starts especially since she is taking the Actonel? She needs to be informing her PCP/Family Physician about this as well. Labs drawn six months ago do not tell what is going on now.
Welcome to the MedHelp forum!
The tired feeling and weakness in arms and legs could be due to klonopin that she is taking. The other possibility is anemia, hypothyroidism and diabetes, however her blood works as you say have been fine. Pinched cervical spinal nerves can be another cause.
Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.